# SDR YENA2007047

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 3,848 hours, 2,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006090174
- Condition: Failed
- Location: Nr 2
- Part time: 1,763 hours, 1,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1057, JFK-PIT, APPROX 0230-0300Z BURNING ODOR DURING APPROACH.  LIGHT SMOKE REPORTED IN CABIN BY FLIGHT ATTENDANT ON LANDING ROLL METAL SHAVING CAME OUT OF AIR VENTS TOWARD REAR OF AIRCRAFT FOLLOWED BY PACK 2 FAIL EICAS MESSAGE.  VERIFIED PACK NR 2 FAILED.  REMOVED AND REPLACED NR 2 ACM IAW AMM 21-51-05.  ALL CHECKS GOOD AT THIS TIME.
